# SDR SWAA010281

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 42,677 hours, 41,545 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, MCP FAILED.  RESET ALL FMC C/B AND RESEATED ALL DIGITAL FLIGHT COMPUTERS.  RESEATED CONNECTORS AT MCP.  PERFORMED DFCS BITE TEST.  ALL INDICATIONS AND BITE TEST GOOD.  AT PHX, REPLACED A FCC FOR MX CONVENIENCE.
